Menstruation problem


mantulibusi 11 days

Since 2016 am not menstruating i was taking prevention injection i stopped last year october

Greetings, thank you for your question.

The answer is a general description of the problem you’re having. Please click on this link (DoctorOnCall) to speak with us.

For your information, Depo-Provera® injector injections may have the following effects:

  • Irregular periods - longer or shorter periods, heavier or lighter periods
  • Menstrual cycles (the longer you get Depo-Provera® injections, the more likely you are to have no menstruation at all)
  • Weight gain (women gain about 5 pounds per year for the first 3 years). But you can help maintain your weight by eating healthy foods and exercising regularly.
  • Headache
  • Mood changes, depression
  • Bloating
  • Abdominal pain / discomfort

Thus, we can take it that menstruation does not come as a side effect of the injection. If you feel uncomfortable with this injection, you can opt for other family planning options that also have a high percentage of effectiveness. Therefore, it is highly advisable to talk to your doctor about the best method available such as contraceptive pills or IUD.

To find out if this drug is right for you to take or not, you are recommended to consult a doctor. Please click on the link (DoctorOnCall) to contact your doctor or on the link (DoctorOnCallEPharma) to speak with our pharmacist online. We will protect your privacy. Thank you.

Last Updated: Sat Feb 08 2020 23:25:27 GMT+0800 (+08)
4.88
Ask a doctor online
Stuck in meetings all day long?
Speak to an online doctor now!
Consult a Doctor Online
unexisted127
Not having period for a year I’m 19 and I don’t have my period for about 1 year now? Is it something that I should worry about? Read more...
Anonymous
Perut sakit segugut tetapi tidak period Saya berusia 21 tahun, saya ingin menanyakan soalan. Pada 16/1 saya bersama tunang saya melakukan hubungan seks dengan menggunakan kondom dan tidak pancut dalam, tetapi period masa masih tidak d… Read more...
Anonymous
Period stopped after I consumed Ayurvedic Medication Hello Doctor, I’ve been having irregular periods for a very long time and I’m 21 this year. Recently, I started consuming an Indian ayurvedic medicine called Sukumaram Kashayam and ever since I … Read more...
Anonymous
Late Period after Delivery I’m 32years old lady. I have trouble to conceive my 1st child whom I waited for 4 years. After birth, I continued with breastfeed for 2 years. My son now is 2y 7m. My period only came once sinc… Read more...
Anonymous
Mood swing and less active Hello doctor, I’m 20 years old and for the past one week i feel like my mood swings, anxious,less active, and chest tightness. Two days ago i felt dizzy, nausea, and my heart was pounding. For y… Read more...
Ask Doctor For Free RM12 OFF | Medicines & Supplements